Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 3, Pages 431–440 (Mi mz1517)  

On the measure of algebraic independence of values of derivatives of a $p$-adic modular function

A. Ya. Yanchenko

Moscow Power Engineering Institute (Technical University)

Abstract: The measure of the relative transcendence for the values of the derivatives of a $p$-adic Weyl–Lutz modular function $J(q)$ at algebraic points is estimated.

DOI: https://doi.org/10.4213/mzm1517

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:3, 352–359

Bibliographic databases:

UDC: 511.3
Received: 02.12.1992
Revised: 16.05.1995

Citation: A. Ya. Yanchenko, “On the measure of algebraic independence of values of derivatives of a $p$-adic modular function”, Mat. Zametki, 61:3 (1997), 431–440; Math. Notes, 61:3 (1997), 352–359

Citation in format AMSBIB
\Bibitem{Yan97}
\by A.~Ya.~Yanchenko
\paper On the measure of algebraic independence of values of derivatives of a~$p$-adic modular function
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 3
\pages 431--440
\mathnet{http://mi.mathnet.ru/mz1517}
\crossref{https://doi.org/10.4213/mzm1517}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619856}
\zmath{https://zbmath.org/?q=an:0918.11041}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 3
\pages 352--359
\crossref{https://doi.org/10.1007/BF02355418}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR25700012}


Linking options:
  • http://mi.mathnet.ru/eng/mz1517
  • https://doi.org/10.4213/mzm1517
  • http://mi.mathnet.ru/eng/mz/v61/i3/p431

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:206
    Full text:109
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021